# SDR VJ9800036

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A31376
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BELOW FORWARD CARGO DOOR LOWER SILL PLATE HAS CORROSION.  GROUND OUT LIMITS, FABRICATED AND INSTALLED DOUBLER REPAIR IAW EO 98-794.  REPAIR DOUBLER FABRICATED 2024 T3 .071 THICKNESS TIMES 69 BY 21 BY 7.50 TIMES 52.75 BY 21 INCHES.
